# SDR SWAA2022041257452

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 53,594 hours, 31,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD SUPPORT AT BS 540 RIGHT OF CENTER IS CRACKED 3 INCHES LONG. / REMOVED AND REPLACED PASSENGER CABIN FLOORBOARD SUPPORT AT BS 540 RIGHT OF CENTER IAW AMM 53-21-00 AND SRM 51-40-02
